# SDR DALA1308846802

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 440-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

200-125 CHAFE/WEAR ON MAIN CABIN SEAT TRACK CROWN & BOTTOM BS 440 TO 620, RBL 45.5.  REPAIRED IAW SRM 53-00-52, REPAIR 3.
